# SDR SWAA010116

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 61,208 hours, 66,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Broken
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6571909117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING T/E OUTBOARD AFT MID FLAP INBOARD SPIGOT BOLT BROKEN.  REMOVED AND REPLACED OUTBOARD MID FLAP PER MM.
